# SDR ASAA2013033194328

- Difficulty date: March 31, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: C225020011050
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY THRESHOLD AFT HAS BULGED AREA ON AFT SIDE.  REPAIRED AFT LAVATORY THRESHOLD BULGING AREA IAW NA 25-46-99, REPAIR 2 & 4 AND EA 400-25EA-10035.
